ON SPECTRAL PROPERTIES OF A NEW OPERATOR OVER SEQUENCE SPACES c AND c(0)


ERDOĞAN E., KARAKAYA V.

ACTA MATHEMATICA SCIENTIA, vol.34, no.5, pp.1481-1494, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 5
  • Publication Date: 2014
  • Doi Number: 10.1016/s0252-9602(14)60098-9
  • Title of Journal : ACTA MATHEMATICA SCIENTIA
  • Page Numbers: pp.1481-1494

Abstract

In this work, we classify and calculate spectra such as point spectrum, continuous spectrum and residual spectrum over sequences spaces l(infinity), c and c(0) according to a new matrix operator W which is obtained by matrix product.